# SDR CALA0100101

- Difficulty date: February 4, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N13088
- Make and model: Doug DC-10-30
- Aircraft serial: 46850
- Aircraft time: 94,902 hours, 25,192 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK AT AFT BARREL NUT HOLE OF UPPER AFT RT REAR SPAR CAP ON HORIZONTAL STABILIZER.  THE SPAR CAP WAS REPAIRED IAW ECRA 5511-01041.
